Sign in to follow this  
Art

Started Feb 1st 2016, on day 3

Recommended Posts

I started Whole 30 on Monday, but Tuesday went to the Dr. for a sinus infection and was prescribed Augmentin, an antibiotic. Is it okay to take this medicine while on the Whole 30? Also, what about aspirin?

Share this post


Link to post
Share on other sites

You can take all doctor prescribed medicines and asprin while doing a Whole30. The problem is that Augmentin will kick you in the gut and it will change how you experience the Whole30. Basically, you will suffer some gut distress from changing your diet, but with Augmentin on board at the same time, your level of distress will be higher. And, your gut distress will last as long as you are on Augmentin even if your body would have adjusted to the food changes and moved on already. 

Share this post


Link to post
Share on other sites

Ok, thanks! After reading some of the posts I thought I might need to extend my Whole 30. I'm only on day 3, so I'll see how things go before deciding on an extension.

In general, I've felt pretty crumby the last two mornings, but no stomach distress. It wears off after mid-morning and I start feeling better. I'm very tired, but I attribute that to the sinus infection.

Thank you for your help.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this